# SDR FDEA201503190977

- Difficulty date: March 19, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 591 hours, 19,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7322505
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1060 RT 27.50 SEAT TRACK DAMAGED.  REMOVED DAMAGED SECTION OF SEAT TRACK.  REPLACED DAMAGED SECTION OF SEAT TRACK ON MAIN DECK AT STATION 1060 RT 27.50 IAW SRM 53-70-00 FIG 1 VOL 1.
